# SDR DXTA200905283670

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 8,212 hours, 6,825 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINES WERE STARTED AND RUNNING STRONG FUMES (SIMILAR TO CAR EXHAUST FUMES) WAS COMING OUT OF ALL WEMAC OUTLETS. THERE WERE NO OTHER A/C'S ON RAMP WITH EITHER APUS OR ENGINES RUNNING. AFTER ENGINES WERE SHUTDOWN AND EXT POWER CONNECTED, THE FREON SYS WAS ENERGIZED. NO FUMES PRESENT.  RAN ACFT WITH ONE ENG AT A TIME AND COULD NOT GET ANY ODOR OF FUMES.  INSPECTED BOTH ENG EXHAUST FOR OIL LEAKAGE, INSPECTED THE ACM FOR OIL EVIDENCE AT JOINTS AND INSPECTED ACM OIL BOWL. NO LEAKS OF OIL ON ENG EXHAUST OR ACM DUCTS AND ACM OIL LEVEL WAS GOOD. CONTACTED LMCC AND THEY REQUESTED TO CHECK THE ACM WATER SOCK THEN RUN THE ENGINES AGAIN. REMOVED THE WATER SOCK AND IT WAS GOOD. WASHED WATER SOCK WITH DISH DETERGENT AND REPLACED ON TO THE WATER SEPARATOR. RAN ENGINES AGAIN WITH NO ODOR OF FUMES. OPS CHECK WAS GOOD. ALL WORK DONE IAW MM CHAP 21-51-00
